American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J. R. Nurcombe. Some relations between Nörlund and Abel summability. Proc. Amer. Math. Soc. 125 (1997) 183-187. MR 1346982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. N. Mishra. Absolute summability factors of type $(X,Y)$ . Proc. Amer. Math. Soc. 122 (1994) 531-539. MR 1201805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mehmet Ali Sarıgöl. On two absolute Riesz summability factors of infinite series . Proc. Amer. Math. Soc. 118 (1993) 485-488. MR 1127143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hüseyin Bor. On absolute summability factors . Proc. Amer. Math. Soc. 118 (1993) 71-75. MR 1155594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. T. Sulaiman. Relations on some summability methods . Proc. Amer. Math. Soc. 118 (1993) 1139-1145. MR 1159178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hüseyin Bor. On the relative strength of two absolute summability methods . Proc. Amer. Math. Soc. 113 (1991) 1009-1012. MR 1068115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hüseyin Bor. A note on two summability methods . Proc. Amer. Math. Soc. 98 (1986) 81-84. MR 848880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hüseyin Bor. On $\vert \overline N,p\sb n\vert \sb k$ summability factors . Proc. Amer. Math. Soc. 94 (1985) 419-422. MR 787885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. Sarvothaman. A gap Tauberian theorem for generalised absolute Abel summability . Proc. Amer. Math. Soc. 89 (1983) 651-656. MR 718991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. D. Dikshit and C. S. Rees. Absolute Riesz summability of Fourier series. I . Proc. Amer. Math. Soc. 82 (1981) 231-238. MR 609657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. N. Lal and K. N. Singh. Generalised Lipschitz class of functions and the absolute summability of Fourier series by N\"orlund means . Proc. Amer. Math. Soc. 81 (1981) 41-49. MR 589133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Arun Kumar. Necessary and sufficient type theorem for absolute N\"orlund summability of conjugate series . Proc. Amer. Math. Soc. 67 (1977) 77-83. MR 0510923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. I. Holder. A generalization of strong Rieszian summability . Proc. Amer. Math. Soc. 42 (1974) 452-460. MR 0348328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles N. Moore. On the introduction of convergence factors into summable series and summable integrals . Trans. Amer. Math. Soc. 8 (1907) 299-330. MR 1500786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles N. Moore. Errata: ``On the introduction of convergence factors into summable series and summable integrals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 2, 299--330; 1500786] . Trans. Amer. Math. Soc. 8 (1907) 535-536. MR 1500483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1